| Model Number |
CAG500H12 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Dyspnea (1816); Headache (1880); Fluid Discharge (2686); Cough (4457); Unspecified Respiratory Problem (4464)
| Date of Event |
01/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to experiencing a runny nose, cough, difficulty breathing, headaches and secretions.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.There was no report of serious patient harm or injury.Additional information was received and section b5 should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to experiencing respiratory problems, runny nose, cough, difficulty breathing, headaches and secretions.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.Section h-health effect - clinical code was updated.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices. the manufacturer previously received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to experiencing respiratory problems, runny nose, cough, difficulty breathing, headaches and secretions.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.There was no report of patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, a follow-up report will be filed.Section h6 updated in this report.